zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence results for impulsive differential inclusions with nonlocal conditions. (English) Zbl 1231.34107
Summary: We establish sufficient conditions for the existence of mild solutions for nonlocal impulsive differential inclusions. On the basis of the fixed point theorems for multivalued maps and the technique of approximate solutions, new results are obtained. Examples are also provided to illustrate our results.
34G25Evolution inclusions
34B10Nonlocal and multipoint boundary value problems for ODE
34B37Boundary value problems for ODE with impulses
34A60Differential inclusions
[1]Benchohra, M.; Henderson, J.; Ntouyas, S. K.: Impulsive differential equations and inclusions, Impulsive differential equations and inclusions 2 (2006) · Zbl 1130.34003
[2]Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[3]Samoilenko, A. M.; Perestyuk, N. A.: Impulsive differential equations, (1995) · Zbl 0837.34003
[4]Ahmed, N. U.: Measure solutions for impulsive evolution equations with measurable vector fields, J. math. Anal. appl. 319, No. 1, 74-93 (2006) · Zbl 1101.34044 · doi:10.1016/j.jmaa.2006.02.009
[5]Cardinali, T.; Rubbioni, P.: Impulsive semilinear differential inclusion: topological structure of the solution set and solutions on non-compact domains, Nonlinear anal. 14, 73-84 (2008) · Zbl 1147.34045 · doi:10.1016/j.na.2007.05.001
[6]Chang, Y. K.; Anguraj, A.; Arjunan, M. Mallika: Existence results for impulsive neutral functional differential equations with infinite delay, Nonlinear anal. 2, 209-218 (2008) · Zbl 1170.35467 · doi:10.1016/j.nahs.2007.10.001
[7]Cuevas, C.; Hernández, E.; Rabelo, M.: The existence of solutions for impulsive neutral functional differential equations, Comput. math. Appl. 58, 744-757 (2009) · Zbl 1189.34155 · doi:10.1016/j.camwa.2009.04.008
[8]Hernández, E.; Rabelo, M.; Henríquez, H. R.: Existence of solutions for impulsive partial neutral functional differential equations, J. math. Anal. appl. 331, 1135-1158 (2007) · Zbl 1123.34062 · doi:10.1016/j.jmaa.2006.09.043
[9]Migorski, S.; Ochal, A.: Nonlinear impulsive evolution inclusion of second order, Dynam. systems appl. 16, 155-174 (2007) · Zbl 1128.34038
[10]Ji, S.; Wen, S.: Nonlocal Cauchy problem for impulsive differential equations in Banach spaces, Int. J. Nonlinear sci. 10, No. 1, 88-95 (2010) · Zbl 1225.34082
[11]Ji, S.; Li, G.; Wang, M.: Controllability of impulsive differential systems with nonlocal conditions, Appl. math. Comput. 217, 6981-6989 (2011) · Zbl 1219.93013 · doi:10.1016/j.amc.2011.01.107
[12]Byszewski, L.; Lakshmikantham, V.: Theorem about the existence and uniqueness of solutions of a nonlocal Cauchy problem in a Banach space, Appl. anal. 40, 11-19 (1990) · Zbl 0694.34001 · doi:10.1080/00036819008839989
[13]Byszewski, L.: Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. math. Anal. appl. 162, 494-505 (1991) · Zbl 0748.34040 · doi:10.1016/0022-247X(91)90164-U
[14]Ntouyas, S.; Tsamotas, P.: Global existence for semilinear evolution equations with nonlocal conditions, J. math. Anal. appl. 210, 679-687 (1997) · Zbl 0884.34069 · doi:10.1006/jmaa.1997.5425
[15]Ntouyas, S.; Tsamotas, P.: Global existence for semilinear integrodifferential equations with delay and nonlocal conditions, Appl. anal. 64, 99-105 (1997) · Zbl 0874.35126 · doi:10.1080/00036819708840525
[16]Liang, J.; Liu, J.; Xiao, T.: Nonlocal Cauchy problems governed by compact operator families, Nonlinear anal. 57, 183-189 (2004) · Zbl 1083.34045 · doi:10.1016/j.na.2004.02.007
[17]Aizicovici, S.; Mckibben, M.: Existence results for a class of abstract nonlocal Cauchy problems, Nonlinear anal. 39, 649-668 (2000) · Zbl 0954.34055 · doi:10.1016/S0362-546X(98)00227-2
[18]Aizicovici, S.; Lee, H.: Nonlinear nonlocal Cauchy problems in Banach spaces, Appl. math. Lett. 18, 401-407 (2005) · Zbl 1084.34002 · doi:10.1016/j.aml.2004.01.010
[19]Benchohra, M.; Henderson, J.; Ntouyas, S. K.: Existence results for impulsive multivalued semilinear neutral functional differential inclusions in Banach spaces, J. math. Anal. appl. 263, 763-780 (2001) · Zbl 0998.34064 · doi:10.1006/jmaa.2001.7663
[20]Ezzinbi, K.; Fu, X.; Hilal, K.: Existence and regularity in the α-norm for some neutral partial differential equations with nonlocal conditions, Nonlinear anal. 67, 1613-1622 (2007) · Zbl 1119.35105 · doi:10.1016/j.na.2006.08.003
[21]García-Falset, J.: Existence results and asymptotic behavior for nonlocal abstract Cauchy problems, J. math. Anal. appl. 338, 639-652 (2008) · Zbl 1140.34026 · doi:10.1016/j.jmaa.2007.05.045
[22]Liu, J.: A remark on the mild solutions of nonlocal evolution equations, Semigroup forum 66, 63-67 (2003) · Zbl 1015.37045 · doi:10.1007/s002330010158
[23]Xue, X.: Nonlocal nonlinear differential equations with a measure of noncompactness in Banach spaces, Nonlinear anal. 70, 2593-2601 (2009) · Zbl 1176.34071 · doi:10.1016/j.na.2008.03.046
[24]Zhu, L.; Li, G.: On a nonlocal problem for semilinear differential equations with upper semicontinuous nonlinearities in general Banach spaces, J. math. Anal. appl. 341, No. 1, 660-675 (2008) · Zbl 1145.34034 · doi:10.1016/j.jmaa.2007.10.041
[25]Liang, J.; Liu, J. H.; Xiao, T. J.: Nonlocal impulsive problems for nonlinear differential equations in Banach spaces, Math. comput. Modelling 49, 798-804 (2009) · Zbl 1173.34048 · doi:10.1016/j.mcm.2008.05.046
[26]Fan, Z.; Li, G.: Existence results for semilinear differential equations with nonlocal and impulsive conditions, J. funct. Anal. 258, 1709-1727 (2010) · Zbl 1193.35099 · doi:10.1016/j.jfa.2009.10.023
[27]Thiems, H.: Integrated semigroup and integral solutions to abstract Cauchy problem, J. math. Anal. appl. 152, 416-447 (1990)
[28]Agarwal, R.; Meehan, M.; O’regan, D.: Fixed point theory and applications, Cambridge tracts in mathematics (2001)
[29]Pazy, A.: Semigroups of linear operators and applications to partial differential equations, (1983)
[30]Zhu, L.; Li, G.: Nonlocal differential equations with multivalued perturbations in Banach spaces, Nonlinear anal. 69, 2843-2850 (2008) · Zbl 1163.34041 · doi:10.1016/j.na.2007.08.057
[31]Deng, K.: Exponential decay of solutions of semilinear parabolic equations with non-local initial conditions, J. math. Anal. appl. 179, 630-637 (1993) · Zbl 0798.35076 · doi:10.1006/jmaa.1993.1373
[32]Jackson, D.: Existence and uniqueness of solutions of a semilinear nonlocal parabolic equations, J. math. Anal. appl. 172, 256-265 (1993) · Zbl 0814.35060 · doi:10.1006/jmaa.1993.1022